• 1 month ago

    Medicine

    Back in February they found microscopic hematuria in my urine. They sent me to a urologist. They did a rectal exam, psa blood test, a CT scan of my abdomen and pelvis area, and a cystocopy. They said they found nothing. That I was cleared of cancer. Then every time I have a pain or weird symptom I think they missed something and run to the doctor. They say I'm suffering from health anxiety and put me on effexor xr 37.5mg. They upped it to 75mg a few weeks ago. I've been having dizzy spells and even fainted once. Do you think this could be from the effexor or did they miss something. I've also had 2 ct scans of my head and 3 chest xray. I'm also a diabetic. I'm on amlodopine, motoporlol tartare, losartan potassium, metformin and simbicort inhaler. Do you think any of these could be causing the dizziness and fatigue? Or do you think they missed something?

Responses

  • RE: Medicine

    Be very careful of Effexor. It can cause bleeds. Especially if Dr puts one on another antidepressant concurrently. I had a nasty fast nose bleed for 3 hrs.